# SDR K3HA980009

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT DOES NOT BLINK.  REMOVED AND REPLACED.  OPS CHECK OK.
